# SDR ASAA2014121209938

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 25,742 hours, 7,920 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1005
- Condition: Faulted
- Location: Nr 2
- Part time: 25,774 hours, 7,931 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MESSAGE 73-10052 FOR NR 2 ENGINE. INTERAL EEC FAULT. SHORT TERM FAULT.  ACFT GROUNDED.  R & R THE NR 2 EEC IAW AMM 73-21-60-000-801-F00 AND 73-21-60-400-801-FOO.  OPS CHECKED GOOD IAW AMM 73-21-00-700-802-F00. SOFTWARE GOOD.
